# SDR FDEA202503040327

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 64,161 hours, 30,907 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: AS724081101000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING AFT PINTLE FWD LUG HAS EVIDENCE OF CORROSION BETWEEN BUSHINGS "D"   AND "E". ACCOMPLISHED REPAIR ON STEPS 1-9 OF EA # 6-5710-T0382242 " WINGS - BASIC WING   STRUCTURE - L/H MLG RIB 5, FWD LUG - CORROSION". MAJOR REPAIR.
